By melissaweeks92 Latest Reply 2015-08-08 11:48:11 -0500
Started 2010-06-17 12:21:09 -0500

My doctor put me on the medication Victoza about a month ago. Is there anyone else on this and what do you think about it? I have lost 16 lbs since I've been on this shot. I'm at a stand still. Will I continue to lose more?

3 replies

daizie 2015-08-08 11:48:11 -0500 Report

I just started Victoza in the end of May .6. I took the readings in and spoke to the nurse. They never raised me yet. I had the Victoza nurse calling and I reported a dull headache most days. She sent it in to my doc. the nurse said why didn't you call us. I didn't say it to her but I knew what her reply would be; You'll get used to it. Lately, indigestion bouts have come. I take Zantec twice a day now anyway but now I have to take Tums too. The Victoza nurse said to report it to the company and I did. Then I told my doctor and I'm waiting for his return from vacation. I had told the nurse my fingers were so sore from the testing I have to bandage them at times. You'll get used to it. NO I WON"T. That's what stopped me before. After the testing, I can't type, I can't write and the setting is at the lowest it can go. I had no reactions to Metformin that I still take, Nateglinide No reactions, Januvia no reactions but Victoza…yes. I cannot take 1,000mg of Metformin at once.
I am allergic to so many meds and chemicals now. I am on 8 drugs a day now and some three times a day. I think that is getting to my stomach.

kdroberts 2010-06-17 15:27:17 -0500 Report

It's brand new so there isn't a lot known about how it will work for a large group of people. You may find it helps you lose weight, it may be that you won't. Only time will tell.

While you are on it, make sure you are periodically checked for thyroid cancer. That's the major unknown about the drug.

melissaweeks92 2010-06-17 15:39:04 -0500 Report

Thats really scary considering Cancer runs in my family. I haven't had any problems with this shot yet. It is making me lose weight which it a good thing and my sugar is lower than its been in a long time.

Next Discussion: sex problems »